# SDR USAA2009020990309

- Difficulty date: January 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N54101
- Part serial: NSN
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON L2 DOOR CUTOUT OTBD SUPPORT ANGLE BETWEEN BS 720 TO BS 740, S17L.  REPLACED L2 DOOR CUTOUT OTBD SUPPORT ANGLE BETWEEN BS 720 TO BS 740, S17L IAW B757 SRM 51-40-02.
